×

zbMATH — the first resource for mathematics

The index of elliptic operators on compact manifolds. (English) Zbl 0118.31203

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623 – 727. · Zbl 0093.10401
[2] M. S. Agranovic, On the index of elliptic operators, Soviet Math. Dokl. 3 (1962), 194.
[3] M. S. Agranovič and A. S. Dynin, General boundary-value problems for elliptic systems in higher-dimensional regions, Dokl. Akad. Nauk SSSR 146 (1962), 511 – 514 (Russian).
[4] M. F. Atiyah, The Grothendieck ring in geometry and topology, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 442 – 446. · Zbl 0121.39702
[5] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math., Vol. III, American Mathematical Society, Providence, R.I., 1961, pp. 7 – 38. · Zbl 0108.17705
[6] M. F. Atiyah and F. Hirzebruch, Analytic cycles on complex manifolds, Topology 1 (1962), 25 – 45. · Zbl 0108.36401
[7] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 458 – 538. · Zbl 0097.36401
[8] Raoul Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313 – 337. · Zbl 0129.15601
[9] Raoul Bott, The index theorem for homogeneous differential operators, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N.J., 1965, pp. 167 – 186. · Zbl 0173.26001
[10] Richard Brauer and Hermann Weyl, Spinors in \? Dimensions, Amer. J. Math. 57 (1935), no. 2, 425 – 449. · Zbl 0011.24401
[11] A.-P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901 – 921. · Zbl 0081.33502
[12] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. · Zbl 0125.40103
[13] Avron Douglis and Louis Nirenberg, Interior estimates for elliptic systems of partial differential equations, Comm. Pure Appl. Math. 8 (1955), 503 – 538. · Zbl 0066.08002
[14] A. S. Dynin, Singular operators of arbitrary order on a manifold, Dokl. Akad. Nauk SSSR 141 (1961), 21 – 23 (Russian). · Zbl 0124.31101
[15] A. S. Dynin, Multidimensional elliptic boundary value problems with a single unknown function, Soviet Math. Dokl. 2 (1961), 1431-1433. · Zbl 0125.34802
[16] I. M. Gel\(^{\prime}\)fand, On elliptic equations, Russian Math. Surveys 15 (1960), no. 3, 113 – 123. · Zbl 0095.07804
[17] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.), Heft 9, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956 (German). · Zbl 0101.38301
[18] Kunihiko Kodaira, The theorem of Riemann-Roch on compact analytic surfaces, Amer. J. Math. 73 (1951), 813 – 875. · Zbl 0054.06405
[19] R. T. Seeley, Singular integrals on compact manifolds, Amer. J. Math. 81 (1959), 658 – 690. · Zbl 0109.33001
[20] R. T. Seeley, Regularization of singular integral operators on compact manifolds., Amer. J. Math. 83 (1961), 265 – 275. · Zbl 0192.23503
[21] R. T. Seeley, The index of elliptic systems of singular integral operators, J. Math. Anal. Appl. 7 (1963), 289 – 309. · Zbl 0133.37603
[22] A. I. Vol\(^{\prime}\)pert, The index of systems of two-dimensional singular integral equations., Dokl. Akad. Nauk SSSR 142 (1962), 776 – 777 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.